MathSciNet Relay Station
MathSciNet bibliographic data
MR2322711 34C15 (34A45)
Rafei, M.; Ganji, D. D.; Daniali, H.; Pashaei, H. The variational iteration method for nonlinear oscillators with discontinuities. J. Sound Vibration 305 (2007), no. 4-5, 614–620.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement